# SDR SWIA2020032749440

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Grooved
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE AFT LAND IS GROOVED.   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE REF-CRJ-700 SRM ,LEACK CHECK GOOD.
